# SDR ABXA9900003

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, GEAR HANDLE APPEARED TO BE HITTING STOP.  RECYCLED HANDLE TWICE.  GEAR CAME UP.  LUBRICATED LANDING GEAR HANDLE LINKAGE.  INSPECTED HANDLE AND CONTROL VALVE.  NO DEFECTS NOTED.  OPS CHECKED GOOD.
